Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 127876, 5 pages
http://dx.doi.org/10.1155/2014/127876
Research Article

Periodic Solutions of Multispecies Mutualism System with Infinite Delays

1School of Physics and Information, Tianshui Normal University, Tianshui, Gansu 741000, China
2School of Mathematics and Statistics, Tianshui Normal University, Tianshui, Gansu 741000, China
3Department of Mathematics, Zhejiang University, Hangzhou, Zhejiang 310000, China

Received 27 June 2014; Accepted 9 August 2014; Published 27 August 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Wenbo Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenbo Zhao, Caocuan Ma, Taotao Zheng, and Xiao-Ke Sun, “Periodic Solutions of Multispecies Mutualism System with Infinite Delays,” Abstract and Applied Analysis, vol. 2014, Article ID 127876, 5 pages, 2014. https://doi.org/10.1155/2014/127876.